# SDR 2008UALA05634

- Difficulty date: September 8, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 49,782 hours, 9,183 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BROKEN AT SEAT 39G.  DISCOVERED BROKEN LAMP.  REPLACED LAMP.  OPS CHECK GOOD.
